Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On commutators of fractional integrals


Authors: Xuan Thinh Duong and Li Xin Yan
Journal: Proc. Amer. Math. Soc. 132 (2004), 3549-3557
MSC (2000): Primary 42B20, 47B38
Published electronically: July 14, 2004
MathSciNet review: 2084076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $L$ be the infinitesimal generator of an analytic semigroup on $L^2({\mathbb R}^n)$ with Gaussian kernel bounds, and let $L^{-\alpha/2}$ be the fractional integrals of $L$ for $0<\alpha< n$. For a BMO function $b(x)$ on ${\mathbb R}^n$, we show boundedness of the commutators $ [b, L^{-\alpha/2}](f)(x)= b(x)L^{-\alpha/2}(f)(x)-L^{-\alpha/2}(bf)(x) $ from $L^p({\mathbb R}^n)$ to $L^q({\mathbb R}^n)$, where $1< p < \tfrac{n}{\alpha}, \frac{1}{q}=\frac{1}{p}-\frac{\alpha}{n}$. Our result of this boundedness still holds when ${\mathbb R}^n$ is replaced by a Lipschitz domain of ${\mathbb R}^n$ with infinite measure. We give applications to large classes of differential operators such as the magnetic Schrödinger operators and second-order elliptic operators of divergence form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 47B38

Retrieve articles in all journals with MSC (2000): 42B20, 47B38


Additional Information

Xuan Thinh Duong
Affiliation: Department of Mathematics, Macquarie University, New South Wales 2109, Australia
Email: duong@ics.mq.edu.au

Li Xin Yan
Affiliation: Department of Mathematics, Zhongshan University, Guangzhou, 510275, People’s Republic of China
Address at time of publication: Department of Mathematics, Macquarie University, New South Wales 2109, Australia
Email: mcsylx@zsu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07437-4
PII: S 0002-9939(04)07437-4
Keywords: Gaussian bound, fractional integrals, {\rm BMO}, commutator
Received by editor(s): January 3, 2003
Published electronically: July 14, 2004
Additional Notes: Both authors were supported by a grant from Australia Research Council, and the second author was also partially supported by the NNSF of China (Grant No. 10371134).
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society